Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Large lump on inner thigh, slightly rose in colour, feels hard. Suggestions?

I am 18 years old. I woke up the other morning with a large lump on my inner thigh, near my groin. The area is slightly rosier than the rest of my skin but not really red, inflamed, or warm to the touch. It feels fairly hard and is tender when I press on it. I was wondering how serious it could be and if I should see a doctor about it
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query
i understand your concern regarding skin problem .
it look like sign of inflammation which is due to infection or insect bite.
you need to apply antibiotic cream over it.
please do not press or popped the lesion as there is always chance of infection,
in severe case you need to take oral medicine also.
it is better to consult dermatologist if not improved
wear loose and cotton cloths.
I hope I answered your query
Answered: Thu, 25 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor